I am due for surgery for hip replacement next Thursday ..the hip surgeon wants me on a low dose of steroids, I had managed to taper down to 7mg but due to the stress of the op being cancelled two weeks ago I have had a flare up of PMR. I have asked my GP if I try to stick to a low dose of 7 and I am in pain and discomfort foes this mean my muscles are inflamed? If so will this cause problems for surgery. My G.P could not answer the question or give me any advice.......! Am prepared to put up with the pain and discomfort for a week or so if it means my hip gets done..at least then I will have my lower body functioning....I really do feel that apart from this forum my PMR journey is one I have to journey and manage alone....and try to coordinate medics along the way!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.